I had quadruple bypass surgery in Jan of 2000, and had no major complications during surgery and recovery. I started exercising and within about 4 months had worked some jogging into my walking. I was doing about 2 miles a day and really enjoying it. Then along about May, after a couple hard days of exercise I would
Weakness is one of those symptoms that can sometimes be hard to pinpoint the source. It could be part of your recovery or due to your medications as your doctors have investigated. It could also be due to another problem such as a viral infection. I would keep working with your doctors to find a cause. It is also possible this will clear up on its own and not need any additional work-up.
To Bill,i had triple by -pass last year, i too was getting weak spells, are you on a beta -blocker?, i was and this was the culprit, also lipitor can cause this. Relax, try not to center your attention on your feelings concerning your heart to much, and also, you may be pushing yourself to much, to soon.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.